# SDR A6WA202210158343

- Difficulty date: October 15, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Shear Plate
- Part number: 60138669121
- Part serial: NSA
- Condition: Corroded
- Location: Fs310-Fs330
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD OF RBL9 AT FS310 AND FS330.0 SHEAR PLATE AND MOUNT CORROSION  ***AIRCRAFT REMOVED FROM SERVICE **** REMOVED AND REPLACED INBOARD OF RBL9 AT FS310 AND FS330.0 SHEAR PLATE AND MOUNT
